# SDR HEEA968367

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box Assy
- Part number: 350A33020005
- Condition: Damaged
- Location: T/R Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

T/R GR BOX RECEIVED DAMAGED.  UPON INSTALLING GEARBOX, NOTICED INPUT FLANGE WAS NOT LINING UP AS IT SHOULD.  ON CLOSER INSPECTION FOUND ONE OF 3 EARS OF FLANGE BENT BACK APPROXIMATELY 3/32".  INSPECTED SHIPPING BOX AND FOUND INADEQUATE CLEARANCE OR PACKING BETWEEN INPUT FLANGE AND BOX.  ALSO FOUND DAMAGE TO BOX IN AREA WHERE FLANGE WAS LOCATED, INDICATING IT HAS BEEN IMPACTED.
